Electronic cigarette or vaping product use-associated lung injury (EVALI) is a disease process that has become prevalent in the United States. The Centers for Disease Control and Prevention reported there have been almost 2700 cases of this condition in the United States as of January 14, 2020, with >50% of these patients aged ≤24. We present a 13-year-old boy with a history of functional abdominal pain who presented with recurrent episodes of nausea, emesis, periodic fevers, and severe episodic abdominal pain after a 12-month history of significant electronic cigarette use. On admission, he had severe abdominal pain and appeared anxious. A computed tomography scan of the abdomen was unremarkable, but a computed tomography scan of the chest demonstrated both multifocal ground-glass and crazy-paving pulmonary opacities bilaterally, with scattered septal thickening and dependent bibasilar opacities associated with volume loss. Inflammatory markers were significantly elevated, and cell counts were remarkable for leukocytosis and neutrophilia. The patient was ultimately diagnosed with EVALI and treated with intravenous methylprednisolone, resulting in improvement. This is an example of a case of EVALI in an adolescent, in which the presenting symptoms are largely gastrointestinal. It is important to keep EVALI in the differential diagnosis of patients who exhibit gastrointestinal symptoms, have markers of increased systemic inflammation, and endorse a history of vaping or are in the age range of electronic cigarette users. Although obtaining an accurate history of vaping can be challenging in the pediatric population, it is especially critical to do so.